# SDR CA100218005

- Difficulty date: February 16, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech C90
- Aircraft time: 7,394 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCD4N3A
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INNER NOSE GEAR DOOR SKIN AND DOUBLER FOUND CRACKED AT ACTUATOR ATTACH BRACKET PENETRATION. (TC 20100218005)
